# SDR 2007UALA00240

- Difficulty date: January 29, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 25,372 hours, 3,373 cycles
- Engine: Pwa PW4090
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE AFT FAIRING LWR WEB HAS HEAT DAMAGE OF 44 PERCENT IACS AT AREA NR 3 & 4.   REMOVED DAMAGED WEB BACK TO SECTION 5 AND INSTALLED NEW IAW SRM 51-70-13 REPAIR 4. READY FOR SERVICE.  SUSPECT PREVIOUS HEAT RELEASE INTO FAIRING DUE TO LEAKAGE.
